Alert archive / Wisconsin / River Flood Warnings in 2015

River Flood Warning 10, NWS La Crosse, WI

December 12, 2015Juneau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Dec 12, 2015, 9:47 AM CST for Juneau County, Wisconsin. It took effect at Dec 17, 2015, 12:00 AM CST. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Dec 12, 2015, 9:47 AM CST (15:47 UTC)
In effect from
Dec 17, 2015, 12:00 AM CST
Expired
Dec 18, 2015, 6:00 PM CST
In force
42 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Juneau County, WI

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Necedah (NCAW3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
16.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05403000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WGUS43 KARX 121547
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
947 AM CST SAT DEC 12 2015

...Flood warning issued for the Wisconsin River at Castle Rock and
the Yellow River at Necedah Wisconsin.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-130347-
/O.NEW.KARX.FL.W.0009.151216T0723Z-151219T1606Z/
/CROW3.1.ER.151216T0723Z.151216T1200Z.151218T2206Z.UU/
947 AM CST SAT DEC 12 2015

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Wisconsin River At Castle Rock Dam.
* from late Tuesday night to Saturday December 19.
* At  9:10 AM Saturday the flow was 7981 cfs.
* Minor flooding is forecast.
* Impact...At 40000.0 cfs...Several roads are closed downstream of the
  dam.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$

WIC057-130347-
/O.NEW.KARX.FL.W.0010.151217T0600Z-151219T0000Z/
/NCAW3.1.ER.151217T0600Z.151217T1800Z.151218T1800Z.UU/
947 AM CST SAT DEC 12 2015

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Yellow River AT Necedah.
* from late Wednesday night to Friday evening.
* At  8:30 AM Saturday the stage was 10.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 15.3 feet by Thursday. The river will fall below 
  flood stage by Friday.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4007 8998

$$
2 follow-up statements
639 
WGUS43 KARX 121649 CCA
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
947 AM CST SAT DEC 12 2015

...Flood warning issued for the Wisconsin River at Castle Rock and
the Yellow River at Necedah Wisconsin.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-130347-
/O.NEW.KARX.FL.W.0009.151216T0723Z-151219T1606Z/
/CROW3.1.ER.151216T0723Z.151216T1200Z.151218T2206Z.UU/
947 AM CST SAT DEC 12 2015

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Wisconsin River At Castle Rock Dam.
* from late Tuesday night to Saturday December 19.
* At  9:10 AM Saturday the flow was 7981 cfs.
* Minor flooding is forecast.
* Impact...At 40000.0 cfs...Several roads are closed downstream of the
  dam.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$

WIC057-130347-
/O.COR.KARX.FL.W.0010.151217T0600Z-151219T0000Z/
/NCAW3.1.ER.151217T0600Z.151217T1800Z.151218T1800Z.UU/
947 AM CST SAT DEC 12 2015

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Yellow River AT Necedah.
* from late Wednesday night to Friday evening.
* At  8:30 AM Saturday the stage was 10.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 15.3 feet by Thursday. The river will fall below 
  flood stage by Friday.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
816 
WGUS83 KARX 121757
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1157 AM CST SAT DEC 12 2015

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC057-121827-
/O.CAN.KARX.FL.W.0010.000000T0000Z-151219T0000Z/
/NCAW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1157 AM CST SAT DEC 12 2015


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Dec 12, 5:20 AM CST, 4 hours 27 minutes earlier.

Area forecast discussion, Dec 12, 5:20 AM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
520 AM CST SAT DEC 12 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 357 AM CST SAT DEC 12 2015

CHALLENGE WILL BE TIMING AND LOCATION OF LIGHT DRIZZLE...MIST AND
FOG THIS MORNING AND THEN TIMING THE ONSET OF MODERATE RAIN
TONIGHT. 12.00Z GLOBAL MODEL SUITE IN GOOD OVERALL AGREEMENT AND
WILL USE A BLENDED SOLUTION.

EARLY THIS MORNING...THERE IS SOME VERY LIGHT RAIN/DRIZZLE AND
MIST ASSOCIATED WITH INCREASING LOW-LEVEL SATURATION AND WEAK
ISENTROPIC LIFT ON THE 290 K SURFACE. MOST OF THIS LIFT SHOULD
MOVE NORTH AND EAST OF THE FORECAST AREA BY 12Z...SO REMOVED POPS
FOR THE REST OF THIS MORNING/EARLY AFTERNOON. ALSO WATCHING AREAS
OF DENSE FOG DEVELOP TO THE SOUTH AND EAST OF THE FORECAST AREA
THIS MORNING. LATEST HRRR/RAP SHOW SOME PATCHY LOWER VISIBILITIES
MOVING INTO AREAS SOUTH OF I-90 AND WILL MENTION PATCHY FOG IN
THESE AREAS THROUGH 18Z. FOR THE REST OF TODAY...EXPECT OVERCAST
SKIES...LIGHT EASTERLY WINDS AND HIGH TEMPERATURES MAINLY IN THE
MID TO UPPER 40S.

A STRONG WARM FRONT LIFTS NORTH INTO THE FORECAST AREA TONIGHT AS
ITS PARENT SURFACE LOW DEEPENS ACROSS THE CENTRAL PLAINS. AN
EXTREMELY MOIST AIR MASS WILL MOVE INTO THE REGION WITH PWATS
APPROACHING 1.25 INCHES. THIS IS 4 TO 6 STANDARD DEVIATIONS ABOVE
MID-DECEMBER CLIMATOLOGY ACCORDING TO THE 12.00Z NAEFS. WITH
COPIOUS MOISTURE AND STRONG LIFT IN THE VICINITY OF THE FRONT/
TROUGH...EXPECT PERIODS OF MODERATE TO HEAVY RAIN TO LIFT NORTHWARD
THIS EVENING AND OVERNIGHT. THINK THE LEADING LINE OF HEAVIER
PRECIP WILL REACH THE I-90 CORRIDOR BY MIDNIGHT. ISOLATED THUNDER
STILL POSSIBLE WITH 0 TO 6 KM MUCAPE VALUES FROM 100 TO 300 J/KG.
TEMPERATURES TONIGHT WILL ONLY FALL A FEW DEGREES FROM TODAY/S
HIGHS WITH LOWS IN THE UPPER 30S TO MID 40S...THEREFORE RESULTING
IN ALL RAIN.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 357 AM CST SAT DEC 12 2015

MODEL CONSENSUS MOVES THE SURFACE LOW FROM EASTERN OK/KS SUNDAY
MORNING INTO SOUTHWEST IA BY 00Z MONDAY...THEN ACROSS THE
FORECAST AREA SUNDAY NIGHT AND INTO NORTHERN WI MONDAY MORNING.
WITH THIS TRACK...THE UPPER MS RIVER VALLEY WILL BE WITHIN AN
AREA OF MODERATE TO STRONG LOW-LEVEL FRONTOGENESIS FOR AT LEAST 24
HOURS FROM SATURDAY NIGHT THROUGH SUNDAY. WITH ALMOST 100 PERCENT
CERTAINTY...DAILY RAINFALL RECORDS WILL BE SHATTERED ON SUNDAY.
CURRENT RECORDS FOR LA CROSSE/ROCHESTER ARE RESPECTIVELY 0.61
INCHES IN 1920/0.58 INCHES IN 1975 AND THE FORECAST CALLS FOR
AROUND 1.5 INCHES JUST ON SUNDAY. RAINFALL TOTALS THROUGH MONDAY
WILL LIKELY EXCEED TWO INCHES IN MOST PLACES. THAT SAID...THE
PROLONGED NATURE OF THE RAIN COMBINED WITH NON-FROZEN SOILS SHOULD
ALLOW A PORTION OF THE RAIN TO SOAK-IN. FLOODING IS NOT EXPECTED
AT THIS TIME. SEE HYDROLOGY SECTION BELOW FOR MORE DETAILS
CONCERNING AREA RIVERS.

SUNDAY WILL ALSO BE VERY WARM DESPITE OVERCAST SKIES/CONTINUOUS
RAIN. 925 HPA TEMPERATURES RISE TO BETWEEN +10 AND +12 CELSIUS...
RESULTING IN AFTERNOON HIGHS FROM THE UPPER 40S ACROSS THE
NORTHWEST FORECAST AREA TO NEAR 60 DEGREES FOR PORTIONS OF
NORTHEAST IA AND SOUTHWEST WI. ROCHESTER WILL LIKELY COME UP JUST
SHY OF BREAKING THE HIGH TEMPERATURE RECORD...BUT LA CROSSE WILL
BE VERY CLOSE WITH THE CURRENT RECORD OF 56 DEGREES SET IN 1891.

PRECIP WILL SLOWLY EXIT THE REGION ON MONDAY. HOWEVER...COLDER
AIR IS NOW SLOWER TO MOVE IN...SO PRECIP TYPE LIKELY TO REMAIN
MOSTLY RAIN THROUGH THE DAY. THERE COULD BE A LIGHT WINTRY MIX
ACROSS PORTIONS OF SOUTHEAST MN/NORTHEAST IA MONDAY AFTERNOON...
BUT MOST PRECIP SHOULD MOVE OUT AHEAD OF THE COLDEST AIR MASS.
HIGHS MONDAY WILL BE IN THE 40S WITH AN INCREASING WESTERLY WIND
AS THE SURFACE LOW CENTER MOVES INTO THE NORTHERN GREAT LAKES.

TUESDAY THROUGH THE REST OF THE WORK WEEK...THE PRIMARY STORY WILL
BE FALLING TEMPERATURES TO SOMETHING THAT MORE CLOSELY RESEMBLES
MID-DECEMBER NORMALS. HIGHS FROM THE UPPER 30S TO MID 40S ON
TUESDAY WILL DROP INTO THE MID 20S TO LOWER 30S FOR THURSDAY AND
FRIDAY. PRECIP-WISE...WILL NEED TO CLOSELY WATCH A SECONDARY
CLOSED 500 HPA LOW LIFT OUT OF THE SOUTHERN ROCKIES AND INTO THE
UPPER MIDWEST TUESDAY NIGHT AND WEDNESDAY. 12.00Z GFS/ECMWF ARE A
BIT FURTHER SOUTH WITH THIS SYSTEM COMPARED TO 24 HOURS AGO...BUT
STILL KEEP MAJORITY OF PRECIP NORTH OF THE FORECAST AREA. SUPER
BLEND CHANCE POPS SEEM REASONABLE AT THIS TIME. PRECIP TYPE MAY BE
AN ISSUE WITH THIS SYSTEM GIVEN COLDER TEMPERATURES ALOFT AND AT
THE SURFACE...BUT THIS WILL ALSO DEPEND ON THE SURFACE LOW TRACK.
FOR NOW...WILL KEEP THINGS SIMPLE WITH A RAIN/SNOW MIX.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 520 AM CST SAT DEC 12 2015

THE AREA/TAF SITES ARE IN FOR AN EXTENDED PERIOD OF IFR CIGS AND
MVFR/IFR VSBYS IN LOW CLOUDS/FOG/RAIN. THIS AHEAD OF A STRONG AND
SLOW MOVING LOW THAT WILL ONLY MOVE INTO EASTERN KS BY 12Z SUN...
NOT REACHING NORTHERN WISCONSIN UNTIL 12Z MONDAY. THIS LOW WILL
CONTINUE TO PULL ABUNDANT GULF OF MEX MOISTURE NORTHWARD FOR THE
NEXT COUPLE DAYS. THE LOWER CIGS AND BR/FG HAVE ALREADY ARRIVED.
THE STEADIER AND MORE WIDESPREAD RAIN WILL ARRIVE THIS EVENING
THEN CONTINUE THRU SUNDAY AND SUNDAY NIGHT. WITH SFC DEW POINTS
EXPECTED TO RISE INTO THE 40S...OVER THE COLD GROUND THIS TIME OF
YEAR...WIDESPREAD BR/FG IS EXPECTED ACROSS THE UPPER MIDWEST. THE
RAIN LATER THIS EVENING THRU SUN NIGHT LOOKS TO KEEP THE VSBYS IN
THE BR/FG MORE IN THE 1-3SM RANGE...VS. 1SM OR LESS IF THE RAIN
WAS NOT PULLING SOME OF THE MOISTURE OUT OF THE AIRMASS.

&&

.HYDROLOGY...
ISSUED AT 250 AM CST SAT DEC 12 2015

TOTAL RAINFALL SATURDAY NIGHT THROUGH SUNDAY WILL RANGE FROM 1.5 TO
2.4 INCHES. RIVERS ACROSS THE REGION ARE RUNNING IN THE 90TH
PERCENTILE RANGE FOR THIS TIME OF YEAR. ALTHOUGH NO FLOODING IS
EXPECTED AT THIS TIME...PLAN ON SIGNIFICANT WITHIN BANK RISES.
THOSE WITH INTERESTS ALONG AREA RIVERWAYS ARE ENCOURAGED TO STAY
TUNED TO LATEST FORECASTS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR WIZ053>055-061.

MN...NONE.
IA...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR IAZ010-011-029-030.

&&

SHORT TERM...ROGERS
LONG TERM....ROGERS
AVIATION.....RRS
HYDROLOGY....WETENKAMP
Hazardous weather outlook, Dec 12, 4:14 AM CST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
414 AM CST SAT DEC 12 2015

IAZ008>011-018-019-029-030-MNZ095-096-WIZ041>044-053>055-061-
131015-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-FILLMORE-HOUSTON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
414 AM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...SOUTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG CAN BE EXPECTED THIS MORNING ACROSS PORTIONS OF
NORTHEAST IOWA..SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN.
VISIBILITY MAY DROP TO ONE HALF MILE OR LESS...ESPECIALLY ACROSS
HIGHER TERRAIN AND RIDGE TOPS.

A STRONG STORM SYSTEM WILL BRING A PROLONGED PERIOD OF MODERATE
TO HEAVY RAINFALL TO THE AREA BEGINNING TONIGHT. A FEW THUNDERSTORMS
ARE POSSIBLE TONIGHT. THE MAIN HAZARD FROM ANY STORMS WILL BE
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE SUNDAY INTO
MONDAY. A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING WITH THE
MAIN HAZARD BEING LIGHTNING. TOTAL RAINFALL THROUGH MONDAY FROM
1.5 TO 2.5 INCHES ARE EXPECTED. FLOODING IS NOT EXPECTED...ALTHOUGH
SOME LOCALIZED PONDING OF WATER IS POSSIBLE AS WELL AS WITHIN BANK
RISES ON AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...ALTHOUGH RAINFALL REPORTS
ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-086>088-094-WIZ017-029-032>034-131015-
WABASHA-DODGE-OLMSTED-WINONA-MOWER-TAYLOR-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-
414 AM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG STORM SYSTEM WILL BRING A PROLONGED PERIOD OF MODERATE
TO HEAVY RAINFALL TO THE AREA SUNDAY AND MONDAY. TOTAL RAINFALL
THROUGH MONDAY FROM 1.5 TO 2.5 INCHES ARE EXPECTED. FLOODING IS
NOT EXPECTED...ALTHOUGH SOME LOCALIZED PONDING OF WATER IS
POSSIBLE AS WELL AS WITHIN BANK RISES ON AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...ALTHOUGH RAINFALL REPORTS
ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

ROGERS

In the hours before

Special weather statement, Dec 12, 4:04 AM CST, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
404 AM CST SAT DEC 12 2015

IAZ010-011-029-030-MNZ096-WIZ041>044-053>055-061-121215-
WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-HOUSTON-LA CROSSE-MONROE-
JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
LA CROSSE...SPARTA/TOMAH...MAUSTON...VIROQUA...PRAIRIE DU CHIEN...
RICHLAND CENTER...PLATTEVILLE
404 AM CST SAT DEC 12 2015

...FOG SPREADING ACROSS THE AREA EARLY THIS MORNING...

AREAS OF FOG WERE DEVELOPING ACROSS THE AREA EARLY THIS MORNING AS
INCREASING MOISTURE AHEAD OF THE STORM SYSTEM IN THE PLAINS
ARRIVES. SOME OF THE FOG WAS LOCALLY DENSE...WITH VISIBILITIES OF
1/2 MILE OR LESS...MAINLY IN FAR SOUTHWEST WISCONSIN...AND ON THE
RIDGE TOPS EAST OF THE MISSISSIPPI RIVER. THIS FOG AND THE LOWER
VISIBILITIES WILL REMAIN ACROSS THE AREA THROUGH SUNRISE.

IF YOU MUST TRAVEL THIS MORNING...BE PREPARED FOR REDUCED AND
CHANGING VISIBILITIES DUE TO THE FOG. SLOW DOWN AND ALLOW SOME
EXTRA TIME TO REACH YOUR DESTINATION.

RRS
Special weather statement, Dec 12, 7:28 AM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
728 AM CST SAT DEC 12 2015

IAZ009-018-019-MNZ095-096-WIZ041>044-121530-
HOWARD-FLOYD-CHICKASAW-FILLMORE-HOUSTON-LA CROSSE-MONROE-JUNEAU-
ADAMS-
INCLUDING THE CITIES OF...CHARLES CITY...LA CROSSE...
SPARTA/TOMAH...MAUSTON
728 AM CST SAT DEC 12 2015

...SOME FOG ACROSS THE AREA EARLY THIS MORNING...

SOME FOG HAD DEVELOPED ACROSS THE AREA EARLY THIS MORNING AS
INCREASING MOISTURE SPREAD INTO THE REGION. SOME OF THE FOG WAS
LOCALLY DENSE...WITH VISIBILITIES OF 1/2 MILE OR LESS...MAINLY
ACROSS THE RIDGE TOPS AND OTHER HIGHER TERRAIN LOCATIONS.
THIS FOG AND THE LOWER VISIBILITIES WILL REMAIN ACROSS THE AREA
THROUGH MID MORNING.

IF YOU MUST TRAVEL THIS MORNING...ESPECIALLY ON THE RIDGE TOPS...BE
PREPARED FOR REDUCED AND CHANGING VISIBILITIES DUE TO THE FOG.
SLOW DOWN AND ALLOW SOME EXTRA TIME TO REACH YOUR DESTINATION.

RRS
Special weather statement, Dec 12, 9:23 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
923 AM CST SAT DEC 12 2015

IAZ009-018-019-MNZ095-096-WIZ041>044-121800-
HOWARD-FLOYD-CHICKASAW-FILLMORE-HOUSTON-LA CROSSE-MONROE-JUNEAU-
ADAMS-
INCLUDING THE CITIES OF...CHARLES CITY...LA CROSSE...
SPARTA/TOMAH...MAUSTON
923 AM CST SAT DEC 12 2015

...PATCHY DENSE FOG THIS MORNING...

PATCHY DENSE FOG WITH VISIBILITIES BELOW 1/2 MILE AT TIMES WILL
PERSIST THROUGH THIS MORNING. LOWEST VISIBILITIES WILL BE ACROSS
RIDGE TOPS AND OTHER HIGHER TERRAIN AREAS. IF TRAVELING THIS
MORNING...EXERCISE CAUTION. SLOW DOWN AND ALLOW EXTRA TIME TO
REACH YOUR DESTINATION.

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 5:00 AM CSTDense Fog AdvisoryARXCrawford, Grant, Richland, Vernon7 hr
Dec 12, 9:39 AM CSTRiver Flood WarningARXJackson4 days
Dec 12, 9:39 AM CSTRiver Flood WarningARXLa Crosse, Trempealeau7 days
Dec 12, 9:47 AM CSTRiver Flood WarningARXAdams, Juneau7 days

Nearby

River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.